Translator Disclaimer
April 2012 On the growth of hyperbolic 3-dimensional generalized simplex reflection groups
Yohei Komori, Yuriko Umemoto
Proc. Japan Acad. Ser. A Math. Sci. 88(4): 62-65 (April 2012). DOI: 10.3792/pjaa.88.62

Abstract

We prove that the growth rates of three-dimensional generalized simplex reflection groups, i.e. three-dimensional non-compact hyperbolic Coxeter groups with four generators are always Perron numbers.

Citation

Download Citation

Yohei Komori. Yuriko Umemoto. "On the growth of hyperbolic 3-dimensional generalized simplex reflection groups." Proc. Japan Acad. Ser. A Math. Sci. 88 (4) 62 - 65, April 2012. https://doi.org/10.3792/pjaa.88.62

Information

Published: April 2012
First available in Project Euclid: 5 April 2012

zbMATH: 1244.20039
MathSciNet: MR2912844
Digital Object Identifier: 10.3792/pjaa.88.62

Subjects:
Primary: 20F55
Secondary: 20F65

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.88 • No. 4 • April 2012
Back to Top